# SDR 2005FA0000438

- Difficulty date: June 16, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N8200M
- Make and model: Piper PA-32-301
- Aircraft serial: 328006048
- Engine: Lyc IO540K1G5
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 8350006214
- Part serial: 03007042
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AHRS REPORTING TO IDU WANDERING HEADING AND ERRONEOUS ACCELL/DECELERATION.  UNIT INSTALLED AS PART OF FLIGHT SYSTEMS, INC EFIS-SV SYSTEM.  (K)
